# SDR ASAA0946065

- Difficulty date: June 24, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21L CRACKED .300 LONG BETWEEN STA 986 AND 1006.  REPAIRED STRINGER IAW SRM.
